# SDR CA150702003

- Difficulty date: October 12, 2011
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) RH MLG STRUT LEAKING BEYOND AMM LIMITS. AFTER DROPPING THE LOWER BARREL TO REPLACE THE SEALS MAINTENANCE FOUND INTERNAL DAMAGE TO STRUT REQUIRING REPLACEMENT. MAINTENANCE REPLACED RT MLG.
